# SDR DL72E951103

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Worn
- Location: Nr 4 Fore Le
- Component: 6521631326K
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV SHOP INSPECTION NR 4 FOREFLAP WAS FOUND WITH WEAR DAMAGE TO L/E SKIN AT 54 INCHES FROM THE O/B END OF FLAP.  REPAIRED PER SRM 57-50-4.
